# SDR FDEA201704261269

- Difficulty date: April 26, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 73,064 hours, 14,481 cycles
- Engine: Ge CF680C2D1F
- Engine time: 61,851 hours, 14,828 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT TOP OF DESCENT,  RECEIVED A LEVEL 2 OIL FILTER ALERT, COMPLIED WITH QRH DIRECTS A NR 1 ENGINE SHUTDOWN.  ENGINE WINDMILLING APPROX 15-20 MINS.  NO OTHER ALERTS.  R & R THE NR 2 ENGINE IAW WIC 71T002-GE AND 71T0902-GE.
